|help me understand bpd
Jun 18, 1999
I have a borderline personality disorder. I have a really hard time understanding it and dealing with it. I go to gruop therapy and have seen different therapists but I find that it doesn't help. I also want to know why I take carbamazepine [tegretol] [200ml 3 times a day.] Sometimes my body goes numb and I can't speak. This has been going on for 2 years now. Why am I going numb and can't speak?
| Response from Mr. Shernoff
This forum is only for questions about mental health as it pertains to HIV/AIDS. Since you do not mention that you are HIV+ or have AIDS I will not respond. I would suggest that you ask your question to the psychiatrist who is prescribing your medication. Michael Shernoff, MSW
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.